The drugs cause diarrhea

Diarrhea is a problem that often occurs in elderly patients. Pravelensi increases with age, the body's ability to function decreases, and the drugs used.

Observations of diarrhea and complications in elderly patients requires prevention. One of them avoid yitu with diarrhea caused by drugs that will be useful clinically.

Several clinical studies reported that diarrhea in elderly patients caused by very closely related drugs. This is related to the quality of life and status of tasks related to the individual, causing fecal inconsistency, high-level events, and a dangerous can cause death.

More than 700 drugs implicated as a cause of diarrhea. In the elderly patient population, drug-related drugs cause diarrhea, in addition to the drug Antidiarrhoeals.

Drugs that cause diarrhea are antimicrobial drugs, proton pump inhibitor (PPI), allopurinol, psycholeptics, iron salts, digoxin, angiotensin II receptor blockers (ARBs), corticosteroids, I-thyroxin, antibiotics, non-steroidal anti-inflamatorory drugs (NSAIDs), and seretonin selective reuptake inhibitors (SSRIs), and drugs for obstructive airway diseases.

Several mechanisms cause of diarrhea associated with the drug occurred because the defense could affect pencenaan tract, small bowel mucosal damage and large and / or disruption of the normal process and the pathophysiology of fluid absorption and secretion of electrolytes.

Antibiotic-Assocoated Diarrhea is a side effect that often occurs from using antibiotic therapy. According to the study of drugs mentioned above, the use of antibiotics pravelensi that causes diarrhea was 20%.

Therapy with antibiotics, particularly broad-spectrum agents will affect the natural intestinal microflora, with the consequences with increased risk of profileration of microorganisms such as Clostridium difficile (C.difficle).

No comments:

Post a Comment